# SDR ALGAR462111012

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N9YBCO
- Make and model: Bell 412EP
- Aircraft serial: 36401
- Aircraft time: 6,340 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Crosstube
- Part number: D212664101
- Part serial: RECV4621
- Condition: Worn
- Location: Zone 700
- Part time: 855 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE HAS WEAR DAMAGE BEYOND LIMITS.
